Thyroid UK
84,318 members99,326 posts

Adrenal fatigue or too much armour?

Recently increased to 2 3/4 from 2 1/2 cause of insomnia and constipation. I'm moving house and my partner has left me to do everything because "he's busy with work". I can't sleep, I feel tired and fall asleep in the sofa but then I'm like an owl when I go to bed and sweat all night. Have I got palps? No have I lost weight, no. Shakiness no. Just snappy which isn't great as I have 2 children one of which is in the terrible twos. I've got some ashwangda and b vit this morning any ideas.

11 Replies
oldestnewest

I had the same reaction when I went slightly hyper. What were your symptoms like at 2 1/2?

Reply

I had constipation (had to take little helpers at least twice a week) felt agitated and low plus falling but not staying asleep

Reply

Sorry I miss-read it that 2 3/4 were causing constipation and insomnia. are those two symptoms better on the 2 3/4? The insomnia could be causing the irritability, but the sweats...Have you had your adrenals checked?

Reply

No I haven't I'm stabbing away in the dark based on my symptoms and guessed that starting on. Ashwangda would be a good place to start. It's either that or wine lol

Reply

My integrative medicine Dr. recommended Adrenal Energy by Life Extension which has Ashwangda and other stuff in it. Might be worth giving a try and see if that improves things.

Reply

Well I'll start with the ashwangda as I've already bought it and switch to that if not. Cheers. Still not sure what to do with the dose. If I had trembling, anxiety, palps, the trots, weight loss then I'd think yeah I'm overdosing but that's never the case and my temp is good at 36.8 in the afternoon. I dunno

Reply

I guess, if you are not having those other hyper symptoms, I would leave it and focus on the adrenals.

Reply

Or get a more supportive partner. House buying eh. Never again

Reply

Well that would be another option. ;)

Reply

And I'm weepy. I guess lack of sleep/support will do that though

Reply

Unfortunately, yes, but also if you adrenals are low then it effects your hormones, which can also make you weepy. In addition stress effects your adrenals. It is a vicious cycle.

Reply

You may also like...